# SDR SWAA2024011631818

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242CF HAS PULLED INSERT.<[01] VERIFIED STEP 1;2 AND THE MEASUREMENT TABLE.;[02] PASSENGER CABIN FLOOR PANEL 242CF WITH A PULLED INSERT WAS BEYOND ECONOMICAL REPAIR. PANEL WAS REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 AND BAC DWG 144A5810 ID: 0125;[03] VERIFIED FLOOR PANEL 242CF WAS BEYOND ECONOMICAL REPAIR. PANEL WAS REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 AND BAC DWG 144A5810 ID: 0125
